A new type of polymeric dispersions
Doklady Akademii Nauk, Tome 162 (1965) no. 5, pp. 1086-1088
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_5_a31,
author = {V. I. Eliseeva and K. M. Zurabyan and A. L. Zaides},
title = {A new type of polymeric dispersions},
journal = {Doklady Akademii Nauk},
pages = {1086--1088},
year = {1965},
volume = {162},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_5_a31/}
}
V. I. Eliseeva; K. M. Zurabyan; A. L. Zaides. A new type of polymeric dispersions. Doklady Akademii Nauk, Tome 162 (1965) no. 5, pp. 1086-1088. http://geodesic.mathdoc.fr/item/DAN_1965_162_5_a31/